mental-health-icon
Side effects of levipil
I'm on a regular dosage of levipil 500 from past 3 years. There frequent events of impulsive mood swings and periods of depression. Is it a side effect of the medicine? Can it result in bipolar disorder?
4181 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

You are on wrong treatment.  Ask your doctor abt it. Levipil is usually not given in psychiatric disorders.
Answered
Flag this Answer
Flag this answer
1/3 people found this helpful
Was this answer helpful?

This question featured in :

Levipil 500mg side effects Levipil 500 mg side effects
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.